• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

chest infection !!!

Hi All
ive been to doctors as i have been short of breath and coughing up phlem a lot over the last week !!! so i have a chest infection :cry: hes put me on 1 weeks supply of antibiotics...... thinking this will effect my weight loss ???? does anybody have any info on medication
Get Rid of this ad and join in on the conversation for free today! Tap here!


Having a mid-life crisis
Oh no poor you :gen126:

I don't have any advice but look after yourself, perhaps phone the pharmacy?


Don't Worry Be Happy
if they do you still need to take them, as it hard enough without being ill.good luck and get well soon:)
oh without a doubt matt im taking them, i cannot breath properly and its getting me down !!! really hungry today but NOT gonna cave in , really tired all the time but never mind on day3 of tablets today should start kicking in !!!! xx thanks for replies xxx


I will be skinny again!!!
Hiya mrs..

I took antibiotics for the first 4 days of exante this time around and it didnt affect my weight loss.. I also had a chest infection!
A/B's shouldnt have an effect on weight loss per se but may affect your hunger levels!

Edited to add: if you are in ketosis the your uptake of the A/B maybe increased. So just be aware of any rashes/swelling in case of a reaction.
if anything it may improve your wieght loss as your body will use up more callories than usual to get you better. though i dont envy you being poorly on this diet.

hope your felling better soon X
dont worry about the weight loss take the antibiotics get better then continue sorry your feeling crappy xx
still feeling rough and all i have thought about all day is FOOD i have sailed through this for 8days NOW all i want is to eat !!!! my belly is rumbling, not gonna give in just hope its gone by tomorrow :( xx

irish molly

Maintaing LT loss on GL
Meds won't affect your losses. Some antiobiotics are best taken with food as they can be hard on the tummy. As you are on tfr perhaps take them with your shake. get well soon.

Similar threads